# SDR SWAA2012060604706

- Difficulty date: June 2, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 17,477 hours, 10,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LENS MISSING.  REMOVED AND REPLACED LIGHT ASSY PER M/M.
